# SDR PCAA9900025

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962HA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MVY-LGA, FLT 3690-ON APPROACH INTO LGA, THE RIGHT MAIN GEAR LIGHT ILLUMINATED RED.  CREW PERFORMED A GO AROUND, CYCLED THE GEAR AND THE LIGHT INDICATED DOWN AND LOCKED.  MAINTENANCE PERFORMED A PSEU TEST AND FOUND NO FAULTS.  CLEANED DRAG STAY PROXIMITY SWITCH, CHECKED GAPS.  CLEANED PROX SWITCH HARNESS CANNON PLUG IN FORWARD NACELLE.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  PROBLEM REOCCURED ON GROUND 31 JULY, MAINTENANCE REPLACED THE DOWN LOCK PROXIMITY SWITCH AT THAT TIME.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
